RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2003, Volume 74, Issue 5, Page 800 (Mi mz598)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Letter to the Editor

Yu. A. Aminov

Institute of Mathematics, University of Bialystok

DOI: https://doi.org/10.4213/mzm598

Full text: PDF file (243 kB)

English version:
Mathematical Notes, 2003, 74:5, 757

Bibliographic databases:

Received: 12.03.2003

Citation: Yu. A. Aminov, “Letter to the Editor”, Mat. Zametki, 74:5 (2003), 800; Math. Notes, 74:5 (2003), 757

Citation in format AMSBIB
\Bibitem{Ami03}
\by Yu.~A.~Aminov
\paper Letter to the Editor
\jour Mat. Zametki
\yr 2003
\vol 74
\issue 5
\pages 800
\mathnet{http://mi.mathnet.ru/mz598}
\crossref{https://doi.org/10.4213/mzm598}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2042841}
\transl
\jour Math. Notes
\yr 2003
\vol 74
\issue 5
\pages 757
\crossref{https://doi.org/10.1023/B:MATN.0000009011.00113.98}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000187966900019}


Linking options:
  • http://mi.mathnet.ru/eng/mz598
  • https://doi.org/10.4213/mzm598
  • http://mi.mathnet.ru/eng/mz/v74/i5/p800

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Errata

    This publication is cited in the following articles:
    1. Yu. A. Aminov, M. G. Szajewska, “Gaussian torsion of a 2-dimensional surface defined implicitly in 4-dimensional Euclidean space”, Sb. Math., 195:11 (2004), 1545–1556  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:154
    Full text:69
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019